# SDR AUS20020519

- Difficulty date: May 24, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Part number: 56001071
- Condition: Chafed
- Location: Engine Oil Press
- Part time: 3,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE OIL PRESSURE INDICATOR LINE LOCATED IN THE STUB WING ADJACENT TO THE NACELLE WORN THROUGH IN SEVERAL PLACES BY CONTACT WITH THE LH ENGINE BLEED AIR DUCT.
